# SDR SWAA2019052232898

- Difficulty date: May 6, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL CRACKED AT BS. 540, BETWEEN BL 0 TO RBL 25.  R&R BREAK PANEL IAW SRM & DWG.
